# SDR N6WA2016090403

- Difficulty date: September 4, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 29,489 hours, 20,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CRACKED NEAR THE LEFT DRIP TRAY.    REPAIRED IAW REO 670-53-11-493
